advertisement
Question
Posted by: Denise | 2009/12/07

Discharge in girls aged 6

Hi
My daughter is 6 years old and is having a brown smelly vaginal discharge, could this be caused by the antibiotic she has being on, course completed due to having flu. I also have her on a probotic. This is not the first time she has had a discharge like this and also caused her vagina to be red, itchy and burny. The GP ordered urine tests but they came back clean. What can I do.
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Take her to see a gynaecologist. This does not sound normal, and the discharge you describe is not typcial of thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Denise | 2009/12/14

I have taken her to the doctor, because she had bad diarrea the doctor suspects that this could have caused the discharge due to her system been completly run down, sorted out with an antibiotic. I have also put her on pro-biotic and will monitor her.
Thank you for your response.

Reply to Denise
Posted by: gynaedoc | 2009/12/09

Take her to see a gynaecologist. This does not sound normal, and the discharge you describe is not typcial of thrush.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement